hey docrao you've been asking the same question more than 5 times, it seems you are in an OCD phase aswell.
i told you don't worry EVERYTHING NEEDS TIME. God created the world in 7 days not one. The only drawback of withdrawing quickly from antipsychotics you get psychosis sometimes, so so long you taper off slowly it will take time to purify yourself from the symptoms of withdrawal
No adel I am not in OCD phase.It is just that I was a bit edgy and wanted to know whether withdrawing from risperdal has a withdrawal reaction so I asked a number of people when I did not get a reply yesterday as someone told me that all these meds have lousy withdrawal symptoms so I was scared.Now my doubts have been cleared.Thankfully the med and it's effects will be out of my system in a few days or weeks.Thanks
incidentally how do you get this 0.5 and .25 risperidone. the minimum dose here is 1mg which i take it's a local brand called apexidone instead. i have a cutter which cuts in half my seroquel but couldn't manage the risperidone because it's glazy.
In India Risperidone comes as a liquid called Sizodon where 1 ml contains 1 mg and it is dispensed with a dropper which contains a marking for 1 ml and 0.5 ml.Someone told me that for tapering you got to take 0.5mg for a few days and 0.25 mg for a few days before stopping Risperidone totally which I intend to do as even my Pdoc thinks I can be maintained only on Tegretol.Only problem he is out of town till 25th and he wanted a very slow tapering which I did not agree to.
How do you manage withstand side effects of both Risperidone and Seroquel.I found even 1mg of Risperidone made me edgy,nervous and anxious.My hypomanic episode resolved in July and my Pdoc was a month late in tapering Risperidone.He started tapering process in September.In future I shall keep far away from these antipsychotics as possible.A most distasteful experience.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.